# SDR SIMA20161216006

- Difficulty date: December 16, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 44,052 hours, 37,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET WASTE VALVE SUPPORT IS CORRODED.  REPAIRED THE SUPPORT AND INSTALLED A DOUBLER IAW ERS-EM-53MR-2471.
